# SDR CALA2025101309964

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 69,941 hours, 27,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 210011
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA STATION EMERGENCY LIGHT ACTIVATION SWITCH COVER DAMAGED. REPLACED SWITCH GUARD REF IPC 33-51-01-56. OPS CHECK OF SWITCH AND GUARD GOOD. SDR FILED FOR EMERGENCY EGRESS SYSTEM.
